Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 143, NWS St. Louis, MO

April 2, 20064 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2006, 4:20 PM CDT for 4 counties in Missouri. It was in force for 70 min. 34 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 4:20 PM CDT (21:20 UTC)
Expired
Apr 2, 2006, 5:30 PM CDT
In force
70 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties City of Saint Louis, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 4:30 PM CDTTSTM WND DMG4 Nw New Melle, MOUTILITY POLES DOWN
Apr 2, 4:35 PM CDTTSTM WND DMGLake St. Louis, MOESTIMATED GUSTS TO 60 MPH...VINYL SIDING BLOWN OFF HOUSE
Apr 2, 4:35 PM CDTTSTM WND GST 65Wentzville, MO
Apr 2, 4:40 PM CDTTSTM WND DMGLake St. Louis, MOPOWER LINES AND POWER POLES DOWN AT INTERSECTION OF MEXICO AND GUTHERIE ROADS
Apr 2, 4:45 PM CDTTSTM WND DMGO'Fallon, MOCAR PORT BLOWN DOWN AT SONDERMAN AND VETERANS MEMORIAL PARKWAY
Apr 2, 4:45 PM CDTTSTM WND DMGRichmond Heights, MO10 INCH TREE LIMBS DOWN
Apr 2, 4:45 PM CDTTSTM WND DMGSt. Peters, MOSHINGLE DAMAGE TO ROOFS ALONG MEXICO ROAD...INCLUDING GREEN FOREST ESTATES...60 FOOT BY 5 FOOT SECTION OF ROOF BLOWN OFF OF FRANCOIS HOWELL NORTH HIGH SCHOOL.
Apr 2, 4:55 PM CDTTSTM WND DMGBallwin, MOTREES DOWN AT MANCHESTER AND NEW BALLWIN
Apr 2, 4:55 PM CDTTSTM WND DMGCottleville, MOROOFS DAMAGED BY HIGH WINDS
Apr 2, 4:55 PM CDTTSTM WND DMGO'Fallon, MOSTREET SIGN RIPPED OFF ITS POLE
Apr 2, 4:55 PM CDTTSTM WND DMGWildwood, MO*** 1 FATAL *** A TREE FELL ON A MAN IN CASTLEWOOD PARK JUST OFF KEIFER CREEK ROAD KILLING HIM.
Apr 2, 5:00 PM CDTTSTM WND DMGCrestwood, MO18 INCH DIAMETER TREE BLOWN DOWN
Apr 2, 5:00 PM CDTTSTM WND DMGSt. Louis, MONUMEROUS LARGE TREES BLOWN DOWN IN FOREST PARK.
Apr 2, 5:00 PM CDTTSTM WND GST 0Oakville, MOOFF DUTY WEATHER OBSERVER REGISTERED GUSTS TO 60 MPH ON WIND INSTRUMENT AT HOME.
Apr 2, 5:00 PM CDTHAIL 0.75Antonia, MO
Apr 2, 5:01 PM CDTTSTM WND DMGByrnes Mill, MOSIDING AND SHINGLES REMOVED FROM HOMES.
Apr 2, 5:02 PM CDTTSTM WND GST 70Hazelwood, MOWIND GUSTED TO 61 KNOTS AT 2202 Z AT LAMBERT ST LOUIS INTERNATIONAL AIRPORT
Apr 2, 5:03 PM CDTTSTM WND DMGByrnes Mill, MOSMALL PLANE OVERTURNED AND METAL STRUCTURE COVERING PLANE DESTROYED.
Apr 2, 5:05 PM CDTTSTM WND DMGBallwin, MOLARGE TREES DAMAGED
Apr 2, 5:05 PM CDTTSTM WND DMGFenton, MOSHINGLES BLOWN OFF ROOFS AT HWY 55/270
Apr 2, 5:05 PM CDTTSTM WND DMGOverland, MO36 INCH DIAMETER TREE BLOWN DOWN
Apr 2, 5:05 PM CDTTSTM WND DMGSt. Charles, MO3 TO 4 INCH TREE LIMBS SNAPPED OFF
Apr 2, 5:05 PM CDTTSTM WND DMGSt. Peters, MONEAR MEXICO AND MUEGGE ROAD...TREE BLEW DOWN INTO A CAR WINDSHIELD AT THE HOME DEPOT.
Apr 2, 5:10 PM CDTFUNNEL CLOUDFenton, MOALSO WIND DAMAGE REPORTED AT I-55 AND TELEGRAPH ROAD
Apr 2, 5:10 PM CDTTSTM WND DMGManchester, MOROOF DAMAGE AT A SHELL STAION AT 141 AND MANCHESTER RD.
Apr 2, 5:10 PM CDTTSTM WND DMGOverland, MOLARGE TREES DOWNED
Apr 2, 5:10 PM CDTTSTM WND DMGPevely, MOTREES DOWN BLOCKING ROAD
Apr 2, 5:10 PM CDTTSTM WND DMGSt. Louis, MOCLAY TILES BLOWN OFF ROOF ON PERNOUD, SHINGLES OFF SEVERAL ROOFS AND 6 INCH DIAMETER TREE LIMBS DOWN AT CHIPPEWA AND KINGSHIGHWAY
Apr 2, 5:10 PM CDTTSTM WND DMGTown And Country, MOROOF DAMAGE AT WITEFIELD SCHOOL
Apr 2, 5:10 PM CDTTSTM WND DMGWebster Groves, MO14 INCH DIAMETER PINE TREES BLOWN DOWN
Apr 2, 5:15 PM CDTTSTM WND DMGBrentwood, MOBUILDING DAMAGE AT ST. MARY ELEMENTARY SCHOOL, STREET SIGHS BLOWN DOWN
Apr 2, 5:20 PM CDTTSTM WND DMGOverland, MOTREE BLOCKING ROAD AT INTERSECTION OF FLORA AND SPENCER
Apr 2, 5:25 PM CDTTSTM WND DMG10 N Hillsboro, MOTREES DOWN, ROOF DAMAGE, NO POWER AT FORESTHAVEN SUBDIVISION NEAR IMPERIAL
Apr 2, 5:25 PM CDTTSTM WND DMG3 W Barnhart, MOROOF BLOWN OFF ONE BUILDING...ROOF DAMAGE TO ANOTHER IN ANTONIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 36 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:50 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 022122
SVRLSX
MOC099-183-189-510-022230-
/O.NEW.KLSX.SV.W.0143.060402T2120Z-060402T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI

* UNTIL 530 PM CDT

* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF WENTZVILLE TO
  24 MILES SOUTHWEST OF NEW MELLE TO 43 MILES SOUTHWEST OF DE SOTO...
  OR ALONG A LINE EXTENDING FROM WRIGHT CITY TO 8 MILES WEST OF UNION
  TO 9 MILES SOUTHEAST OF STEELVILLE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WENTZVILLE...
  NEW MELLE...
  ST. PAUL...
  LAKE ST. LOUIS...
  DEFIANCE...
  DARDENNE PRAIRIE...
  OFALLON...
  WILDWOOD...
  WELDON SPRING...
  ST. PETERS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3886 9099 3864 9090 3856 9081 3802 9066
      3810 9036 3898 9015 3892 9062

$$

CVKING
1 follow-up statement
000 
WWUS53 KLSX 022139 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT SUN APR 2 2006

MOC099-183-189-510-022230-
/O.CON.KLSX.SV.W.0143.000000T0000Z-060402T2230Z/
JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
440 PM CDT SUN APR 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND JEFFERSON
COUNTIES...

AT 437 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH FROM 18 MILES SOUTHWEST OF DE SOTO TO 6
MILES NORTH OF FLINT HILL...MOVING EAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ST. PAUL...OERMANN...OFALLON...DARDENNE PRAIRIE...WILDWOOD...WELDON
SPRING...ST. PETERS...MORSE MILL...SCOTSDALE AND PARKDALE.

LAT...LON 3886 9099 3864 9090 3856 9081 3802 9066
      3810 9036 3898 9015 3892 9062

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 1:49 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 2, 1:49 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CDT SUN APR 2 2006

.DISCUSSION...
SURFACE LOW WAS LOCATED OVER THE SOUTHWEST CORNER OF IA EARLY THIS
AFTERNOON WITH WARM FRONT DRAPED ACROSS NORTH MO. SURFACE
DEWPOINTS HAVE INCREASED INTO LOWER 60S ACROSS MOST OF THE
FORECAST AREA. THE LAPS DATA FROM 18Z INDICATED CAPES HAVE
INCREASED TO 2500 J/KG ACROSS CENTRAL MO WITH THE CIN LESS THAN
40. LIS ARE AROUND -9. MSAS SURFACE MOISTURE CONVERGENCE EXTENDED
FROM CENTRAL MO INTO THE EASTERN OZARKS AT SAME TIME.

STRONG H5 SHORT WAVE WILL ROLL ACROSS THE AREA TONIGHT. MODELS
FORECAST A 160 METER HEIGHT FALL CENTER OVER NORTHERN INDIANA BY 12Z
MONDAY. RIDGE BUILDS FROM THE GREAT PLAINS INTO THE AREA BY
WEDNESAY. THE GFS CLOSES OFF AN UPPER LOW OVER WY EARLY THURSDAY
WITH SYSTEM FORECAST TO MOVE SLOWLY INTO THE MIDWEST BY LATE IN THE
WEEK. THE GFS IS COMING AROUND TO THE EUROPEAN SOLUTION FROM LAST
EVENINGS RUN.

PLAYING A WAITING GAME FOR CONVECTION TO DEVELOP ACROSS THE WESTERN
PORTION OF THE FORECAST AREA. TORNADO WATCH REMAINS IN EFFECT UNTIL
800 PM CDT. NEXT BEST CHANCE OF RAIN RETURNS TO THE AREA BY EARLY
WEDNESDAY. THE UKMET AND NAM FORECAST SIGNIFICANT 850 MOISTURE
CONVERGENCE INTO CENTRAL AND SOUTH MO BY THAT TIME WITH DECENT UPPER
DIVERGENCE.

&&

.AVIATION...
FOR THE 18Z TAFS...
SFC LOW OVER THE NORTHWEST CORNER OF MISSOURI WITH A WARM FRONT
INTO E CENTRAL MISSOURI AND A COLD FRONT/DRY LINE SOUTHWEST INTO
SOUTHEAST KANSAS.  THUNDERSDTORMS ARE FORECAST TO DEVELOP ALONG
AND AHEAD OF THE DRYLINE/COLDFRONT. SEVERAL STORMS COULD BECOME
SEVERE AND THEY SHOULD FORM AS DESCRETE STORMS AND EVOLVE INTO
A DANDY SQUALL LINE WHICH WILL MOVE EAST NORTHEAST AT 45 KNOTS
OR MORE.  HAVE A 4 HOUR WINDOW OF STORMS IN THE TAFS.  LATER...
MOISTURE WRAPS AROUND THE BACK SIDE OF THE SURFACE LOW AND DROPS
SOUTHEAST ACROSS ALL THE TAF SITES DURING THE EVENING...FIRST
AT QUINCY...THEN COLUMBIA...AND FINALLY IN THE ST LOUIS AREA
AFTER MIDNIGHT. OH...I HAVE LOW LEVEL WIND SHEAR IN THE ST LOUIS
AREA FOR A COUPLE OF HOURS.  WINDS AT 2 TO 4 THOUSAND FEET ARE 40
KNOTS OR MORE WHILE THE SURFACE WINDS ARE REMAINING BLO 10 KTS.

HOT AIR BALLOONISTS....TOO MUCH WIND TODAY AND RISK FOR SEVERE
STORMS...TOO MUCH GRADIENT AGAIN THROUGH TOMORROW AS WELL.

PEDIGO

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 2, 2:57 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT SUN APR 2 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
257 PM CDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING FOR MOST OF EASTERN MISSOURI AND SOUTHERN ILLINOIS.

A SIGNIFICANT SEVERE WEATHER OUTBREAK WILL TAKE PLACE THROUGH THIS
EVENING. A COOL FRONT WILL MOVE EAST ACROSS THE AREA ACTING ON
WARM MOIST AND VERY UNSTABLE AIR. SUPERCELL THUNDERSTORMS WILL
DOT THE AREA. SOME OF THE STRONGER STORMS COULD PRODUCE BASEBALL
SIZED HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND POSSIBLE
A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STORM SYSTEM WILL FORM OVER THE CENTRAL PLAINS BY
MIDWEEK BRINGING ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY
THROUGH THURSDAY NIGHT. ONCE AGAIN SEVERE STORMS ARE A POSSIBILITY
ON THURSDAY. KEEP ABREAST OF LATEST FORECASTS DURING THAT TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL DEFINITELY BE NEEDED THROUGH MID EVENING.  IF YOU
HAVE NOT BEEN CALLED YET...CHECK WITH THOSE GROUPS YOU NORMALLY
WORK WITH...YOU WILL LIKELY BE NEEDED. MEDIA SHOULD BE PREPARED
FOR AN ESPECIALLY BUSY EVENT FROM 300 PM THROUGH 900 PM THIS
EVENING.  THE HIGHEST THREAT IS HAIL...BUT OTHER SEVERE WEATHER
PARAMETERS ARE ALSO POSSIBLE.

PEDIGO

In the hours before

Local storm report, Apr 2, 4:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 E MOUNT STERLING      38.47N 91.58W
04/02/2006  E0.88 INCH       GASCONADE          MO   TRAINED SPOTTER

            DIME TO NICKEL

&&

JPEDIGO
Local storm report, Apr 2, 4:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             OWENSVILLE              38.35N 91.50W
04/02/2006  E1.00 INCH       GASCONADE          MO   LAW ENFORCEMENT

            DIME TO QUARTER SIZE

&&

JPEDIGO
Local storm report, Apr 2, 4:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             2 NNE COLUMBIA          38.98N 92.30W
04/02/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

&&

JPEDIGO
Local storm report, Apr 2, 4:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             CUBA                    38.06N 91.40W
04/02/2006  E1.75 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

JPEDIGO
Local storm report, Apr 2, 4:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             GERALD                  38.40N 91.33W
04/02/2006  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

JPEDIGO
Local storm report, Apr 2, 4:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 W GERALD              38.40N 91.39W
04/02/2006  E0.75 INCH       GASCONADE          MO   CO-OP OBSERVER

&&

JPEDIGO

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:50 PM CDTSevere Thunderstorm WarningLSXCallaway40 min
Apr 2, 3:01 PM CDTSevere Thunderstorm WarningLSXAudrain38 min
Apr 2, 3:07 PM CDTSevere Thunderstorm WarningLSXOsage38 min
Apr 2, 3:15 PM CDTSevere Thunderstorm WarningLSXKnox, Monroe, Shelby60 min
Apr 2, 3:23 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau41 min
Apr 2, 3:26 PM CDTSevere Thunderstorm WarningLSXGasconade49 min
Apr 2, 3:29 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery46 min
Apr 2, 3:54 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington66 min
Apr 2, 3:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike50 min
Apr 2, 3:59 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds46 min
Apr 2, 3:59 PM CDTSevere Thunderstorm WarningLSXWarren46 min
Apr 2, 4:05 PM CDTSevere Thunderstorm WarningLSXLewis, Marion40 min
Apr 2, 4:26 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls49 min
Apr 2, 4:42 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds48 min
Apr 2, 4:44 PM CDTSevere Thunderstorm WarningLSXLincoln33 min
Apr 2, 4:46 PM CDTTornado WarningLSXIron, Madison, Saint Francois44 min
Apr 2, 4:46 PM CDTTornado WarningLSXRalls37 min
Apr 2, 4:51 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis39 min
Apr 2, 4:52 PM CDTSevere Thunderstorm WarningLSXSaint Francois38 min
Apr 2, 4:55 PM CDTSevere Thunderstorm WarningLSXPike24 min
Apr 2, 4:56 PM CDTTornado WarningLSXIron, Reynolds49 min
Apr 2, 5:03 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve42 min
Apr 2, 5:17 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve29 min
Apr 2, 5:29 PM CDTSevere Thunderstorm WarningLSXMadison27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.